# SDR YENA2021011500066

- Difficulty date: January 11, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 19,926 hours, 13,701 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION ON SHEAR CLIP OF FR 76 BETWEEN STGR 29R AND STGR 28R.  REMOVED AND REPLACED SHEAR CLIP OF FR 76 BETWEEEN STRG 29R AND STRG 28R, PER EMB 190 SRM 51-41-01 AND SRM 51-41-02.  ALL WORK ACCOMPLISHED ON  TECHOPS NR 00225.
